# SDR CA990129026

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Seal
- Part number: 2120403631
- Condition: Leaking
- Location: Transmission
- Component: 212040001127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN INPUT SEAL LEAKING.  REPLACED.
